MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT SIROLIMUS

ABBOTT LABORATORIES ARCHITECT SIROLIMUS
Catalog Number 01L76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that patients being treated with everolimus test positive for sirolimus on the architect analyzer.On (b)(6) 2016 a patient being treated with everolimus generated a positive sirolimus result by architect, but a result of <0.9ng/ml on the uplc mass spec.There was no reported impact to patient management.There was no additional patient information provided.
 
Additional Manufacturer Narrative
The investigation of the customer issue included a review of complaint text, a search for similar complaints, and a review of labeling.The customer observed a falsely elevated sirolimus result, while using architect sirolimus, list 1l76-25 lot 50170m500, on patients being treated with everolimus.A review of complaints for lot 50170m500 did not indicate any similar issue or trend.There was no patient sample available to assist in the investigation.A review of the sirolimus assay product labeling shows adequate information regarding testing and regarding limitations and performance of the assay.The information in the complaint text does not reasonably suggest a malfunction since an everolimus sample was purposely tested on the architect sirolimus assay.Based on the investigation the architect sirolimus reagent, lot 50170m500, is performing as intended and no product issues or malfunctions were identified.
 
Additional Manufacturer Narrative
The device evaluation was reassessed and concluded that a malfunction occurred, therefore the device was not performing as intended, and conclusions code was corrected in evaluation codes from (b)(4).

Brand Name
ARCHITECT SIROLIMUS
Common Device Name
SIROLIMUS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key5906437
Report Number1415939-2016-00089
Device Sequence Number421475
Product Code NRP
UDI-Device Identifier00380740001346
UDI-Public00380740001346
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K070822
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2017
Device Catalogue Number01L76-25
Device Lot Number50170M500
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/04/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/26/2016
Supplement Report FDA Received Date09/16/2016
05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1